# SDR AALA20120817017

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 56,445 hours, 27,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE LOWER SIDE OF THE CABIN FLOORBEAM AT STATION 674.  INSTALLED ANGLE DOUBLER ON LOWER SIDE OF FLOORBEAM AT STATION 674 PER AARD 53-20-00-21.
